# SDR FDEA201707111915

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 20,904 hours, 3,407 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR T/E DAMAGED.  AREA REPAIRED IAW  SRM 55-20-01-2R, FIG 202, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
